| Model Number |
EVOLUTPRO-23-US |
| Medical Device Problem Codes |
Thickening of Material (4056); Device Stenosis (4066)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Updated data: b1.B2.B5.H1.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that severe aortic stenosis was identified.Subsequently, a surgical aortic valve replacement was performed.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 6 years and 6 months following a transcatheter procedure involving the implant of a vlv evolutpro-23-us within a pre-existing transcatheter valve, there was uncertainty regarding the mechanism of failure.A computed tomography scan was analyzed, and leaflet thickening was observed.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Updated data: b1.B2.Outcome attributed removed b5.H1.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received which corrected the previously reported information.It was confirmed that the valve was not explanted, and no treatment was performed.
Event or Problem Description
Additional information was received that the transcatheter valve was explanted, and then the surgical aortic valve replacement was performed.
Additional Manufacturer Narrative